# SDR AALA202511142812

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 41,077 hours, 8,273 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR TOP LATCH WILL NOT RELEASE WHEN THE INTERIOR FLIGHT DECK DOOR HANDLE IS TURNED. UNLOCK MUST BE SELECTED ON THE FLIGHT DECK DOOR PANEL IN ORDER TO OPEN THE DOOR. MAINTENANCE REPLACED FLIGHT DECK DOOR UPPER LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-51-21.
